A 39-year-old female asked:
Disclaimer

what causes foot to peel? has seen derma, rec'd cream but still peels. no pain or itching.

3 doctor answers
Dr. Eric Lullove
19 years experience Podiatry
Dry Skin: Severely dry skin or even a fungal infection called tinea pedis can cause peeling even in the presence of a steroid cream. See your local podiatrist for an evaluation, as a steroid cream may not be the drug of choice given your condition.
Answered on Oct 3, 2016
3
3 thanks
Dr. Ronald Oberman
31 years experience Podiatry
Dermatitis/fungus: Various skin conditions including fungus, allegic reaction to material in shoe or sock( contact dermatitis), eczema or manefestation of another condition could be the cause. Did the dermatologist do any diagnostic testing such as a biopsy. What type of cream was prescribed? If the medication is not for the correct condition, it won't work. Sometimes oral medication or other therapy may be needed.
Answered on Dec 28, 2013
1
1 thank
Dr. Thomas Inwood
35 years experience Podiatry
Peel: As stated , there are more than a couple things. See your podiatrist for help - we see this all the time. It is not a criticism of who you have seen to date.
Answered on Dec 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 27-year-old female asked:
Dr. Andrew Lipton
30 years experience Holistic Medicine
Peeling skin : the most common cause of peeling skin in the feet is fungus, athletes foot. Can be from repetitive stress from new footwear or new activity
A 23-year-old male asked:
Dr. Ronald Oberman
31 years experience Podiatry
Athletes foot: Athletes foot is a fungal infection. What you described could be a fungus, an allergic reaction or dermatitis. See podiatrist or dermatologist for dia ... Read More
1
1 thank
A 16-year-old female asked:
Dr. David Tobin
38 years experience Podiatry
Options: Could be eczema or fungal infection. If it clears up after 2 weeks of topical antifungal then you have your answer.
1
1 thank
A 25-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Dermatologist: Have you consulted a dermatologist? This chronic eruption may be seborrheic dermatitis. In any event,since the rash is persistent, a dermatologist is ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month